Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Flat vector bundles, direct images and higher real analytic torsion
HTML articles powered by AMS MathViewer

by Jean-Michel Bismut and John Lott PDF
J. Amer. Math. Soc. 8 (1995), 291-363 Request permission

Abstract:

We prove a Riemann-Roch-Grothendieck-type theorem concerning the direct image of a flat vector bundle under a submersion of smooth manifolds. We refine this theorem to the level of differential forms. We construct associated secondary invariants, the analytic torsion forms, which coincide in degree 0 with the Ray-Singer real analytic torsion. Résumé. On démontre un analogue du théorème de Riemann-Roch-Grothendieck pour l’image directe d’un fibré plat par une submersion. On raffine ce théorème au niveau des formes différentielles. On construit des invariants secondaires, les formes de torsion analytique, qui coïncident, en degré 0, avec la torsion de Ray-Singer.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 58G26, 58G11
  • Retrieve articles in all journals with MSC: 58G26, 58G11
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 291-363
  • MSC: Primary 58G26; Secondary 58G11
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1303026-5
  • MathSciNet review: 1303026